# SDR ARWA9606064

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trapezoid Ftg
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FITTING ASSEMBLY TO FUSELAGE, TRAPEZOID SHOWS 3 INCH CRACK AT 9, 10 AND 3 O'CLOCK.  TRAPEZOID FITTING WAS REMOVED AND REPLACED IAW DC-8 SRM 51-1-21, 51-1-20D AND 51-3-0 AND DOUGLAS TRAP FITTING REPLACEMENT GUIDE.
